| Catalog Number |
48953090 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a tritanium pl cage fractured intra-operatively.The fractured components were removed from the patient, resulting in a 30-60 minute surgical delay, and the procedure was completed successfully.
Additional Manufacturer Narrative
Additional data: d4, h4.H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
No new information.